Hom-configurations and noncrossing partitions

Coelho Guardado Simoes, Raquel (2012) Hom-configurations and noncrossing partitions. Journal of Algebraic Combinatorics, 35 (2). pp. 313-343. ISSN 0925-9899

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebraic Combinatorics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
142028
Deposited By:
Deposited On:
03 Mar 2020 08:50
Refereed?:
Yes
Published?:
Published
Last Modified:
26 Aug 2020 04:58